Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Not getting excitation, have lost sexual desires. Penis has become shorter and does not erect. Suggest?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9025 Questions
Question
sir ,
my problem is i am not getting excitation any more . i am @ 30 years . due to mastuburation daily for last many years my penis has become short and it goes not stand also during mastruburation . also my sexual desire also lost .
plz suggest what to do .
Posted Thu, 11 Jul 2013 in Sexual Problems
 
 
Answered by Dr. P. T. Patil 16 minutes later
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have
problem of erectile dysfunction .

You have been indulged in frequent masturbation since many years and now facing problems related to sexual activities.and has decreased libido (Desire for sex)

First of all there is myth in a mind of common man that excessive masturbation is the reason of all sexual problems But I would like to state that it has been discussed in scientific forums all over the world and proved scienificaly that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and due to anxiety.

Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation.and increase your sexual potency.
1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning.
2) Take high protein diet XXXXXXX in vegetables and fruits and Vitamin A,C,D,E.and Zinc
3) Take anti oxidants like Almonds 5-6 everyday..
4) Avoid alcohol and smoking..
Do not worry this problem will get resolved over a period of time .
Please consult qualified Urologist or Psychiatrist for counselling .

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Dr.Patil..


Above answer was peer-reviewed by
 
Follow-up: Not getting excitation, have lost sexual desires. Penis has become shorter and does not erect. Suggest? 11 minutes later
my marraige is on november 13 . and i am afraid i will not satisfy my partner .
is some operation required or i have to take some medicines for the same .
till my marriage come my problem will be solved or not
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello
Thanks for follow up.
Please consult qualified Urologist for clinical examination and assessment.If he find any problem like Phimosis he may advise you for surgery.
There is no need of any surgery for erectile dysfunction .
Thanks and Regards.
Dr.Patil.


Above answer was peer-reviewed by
 
Follow-up: Not getting excitation, have lost sexual desires. Penis has become shorter and does not erect. Suggest? 0 minute later
sir thank you ..
pz guide the prevention you told me how long i have to continue ..
also i feel my mind is always loaded.
 
 
Answered by Dr. P. T. Patil 8 minutes later
Hello
Thanks for fresh query.
The measures that I have suggested if followed for life long will help you for forever.
Thanks and Regards.
Dr,Patil.
Above answer was peer-reviewed by
 
Follow-up: Not getting excitation, have lost sexual desires. Penis has become shorter and does not erect. Suggest? 17 hours later
based on your advice the i have purchased oxybest-21. which contains lycopene . will it be suitable for me..
 
 
Answered by Dr. P. T. Patil 1 hour later
Hello
Thanks for fresh query.
Lycopene is a powerful anti Oxidant and helps in improving general XXXXXXX
There is no harm in taking it.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Not getting excitation, have lost sexual desires. Penis has become shorter and does not erect. Suggest? 10 minutes later
also my query is that when i think of some sexual , i am get excited and my erection happens . but now when i think of the sex related things , i am not having the same feeling and i have to take the support of my hand for erection which takes 10 mnutes which lasts for 2 minutes .
plz suggest
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello
It is not abnormal not to get erection when you think of sex which happens in early adolescence.
It has significance only if one does not get erection when you try to have a sex with your female partner.
Consult qualified Urologist or Sexologist if you have any problem in getting good hard erection while having intercourse with your female partner.
Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Not getting excitation, have lost sexual desires. Penis has become shorter and does not erect. Suggest? 41 hours later
sir i have consulted one urologists and he has done blood check up sample for testetrone ,rbs,lipid profile .

my testerone level is 5.54 ng/ ml ..
is this the reason for erectile dysfunction
 
 
Answered by Dr. P. T. Patil 1 hour later
Hello
Thnks for follow up.
Your testosterone levels are within normal range for your age.

Your problem of erectile dysfunction is not due to serum testosterone but is due due to performance anxiety.

Do not worry go ahead and get married .Your problem will get resolved over a period of time.
Thanks and Regards.
Dr.Patil..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor